# SDR DHL2003804879

- Difficulty date: February 7, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 57103692N
- Condition: Delaminated
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT WING NR 709 AFTER WING FUSELAGE FILLET EXTERNAL SKIN DELAMINATED STA 108.000 - STA 120.000.  REMOVED DELAMINATED PANEL (RT WING STA 108.000 - 1120.000) IAW SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, INSTALLED NEW PANEL (FROM USA) IAW SRM 51-3-0 PG 1.
